Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 14, NWS Newport/Morehead City, NC

April 19, 2019Dare County, Hyde County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Apr 19, 2019, 10:50 PM EDT for Dare County, Hyde County, North Carolina. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2019, 10:50 PM EDT (02:50 UTC)
Expired
Apr 19, 2019, 11:45 PM EDT
In force
55 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Dare County, NC, Hyde County, NC

The radar

The Morehead City radar (KMHX), 130 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:17 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 2.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2019-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2019-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
938 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

659 
WUUS52 KMHX 200250
SVRMHX
NCC055-095-200345-
/O.NEW.KMHX.SV.W.0014.190420T0250Z-190420T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
1050 PM EDT FRI APR 19 2019

The National Weather Service in Newport has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hyde County in eastern North Carolina...
  Southeastern Dare County in eastern North Carolina...

* Until 1145 PM EDT.

* At 1050 PM EDT, a severe thunderstorm was located near Portsmouth
  Village, or 18 miles east of Cedar Island, moving northeast at 50
  mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Frisco, Buxton, Salvo, Avon, Waves, Rodanthe, Portsmouth Village,
  Hatteras Ferry Terminal, Ocracoke Ferry Terminal, Avon Pier, Cape
  Hatteras Lighthouse, Hatteras Island Fishing Pier and Ocracoke
  Lighthouse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

A Tornado Watch remains in effect until midnight EDT for eastern
North Carolina.

LAT...LON 3568 7545 3526 7546 3493 7600 3507 7614
      3574 7551
TIME...MOT...LOC 0250Z 231DEG 44KT 3505 7600 

HAIL...<.75IN
WIND...70MPH
 
$$

TL
1 follow-up statement
419 
WWUS52 KMHX 200314
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
1114 PM EDT FRI APR 19 2019

NCC055-095-200345-
/O.CON.KMHX.SV.W.0014.000000T0000Z-190420T0345Z/
Hyde NC-Dare NC-
1114 PM EDT FRI APR 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHEASTERN HYDE AND SOUTHEASTERN DARE COUNTIES...

At 1114 PM EDT, a severe thunderstorm was located over Hatteras Ferry
Terminal, or near Frisco, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Frisco, Buxton, Salvo, Avon, Waves, Rodanthe, Hatteras Ferry
Terminal, Ocracoke Ferry Terminal, Ocracoke Lighthouse, Avon Pier and
Cape Hatteras Lighthouse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

A Tornado Watch remains in effect until midnight EDT for eastern
North Carolina.

LAT...LON 3526 7547 3497 7593 3515 7607 3574 7551
      3569 7546
TIME...MOT...LOC 0314Z 231DEG 44KT 3523 7571 

HAIL...<.75IN
WIND...60MPH
 
$$

TL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:22 PM EDT, 28 minutes earlier.

Area forecast discussion, Apr 19, 10:22 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
1022 PM EDT Fri Apr 19 2019

.SYNOPSIS...
A cold front will approach the area tonight then move offshore
early Saturday. High pressure will build into the region early
next week and continue through mid week. A cold front will move
through Wednesday night or Thursday.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 1020 pm Friday...Tweaked PoPs based on current radar
trends. Have reduced PoPs in the west to chance with likely
along the Outer Banks for the next few hours, then continue to
reduce PoPs for the remainder of the night. No change to low
temps. Mild lows tonight with upper 50s inland to mid 60s Outer
Banks.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH 6 PM SATURDAY/...
As of 3 PM Friday...The cold front will be near the Outer Banks
by sunrise Saturday, and move well offshore during the morning.
Lingering shra imd cst will quickly move offshore. The stacked
low lifting across the Great Lakes will remain in control of our
weather, bringing atypical post frontal southwesterly flow and
thus a lack of the CAA we typically see behind FROPAs.
Subsidence aloft will bring predominantly settled conditions on
Sat despite the lack of significant low level airmass change.
With PC to msunny skies expect highs mostly in the lower 70s
with breezy SSW winds.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 4 AM Fri...Dry weather is forecast to prevail through
Tuesday. A cold front will bring a chance for showers or storms
mid week.

Saturday Night and Sunday...On Sunday, as the the upper low
aloft rotates east through VA has enough strong lift associated
with it to not completely discount a rogue iso shower or two,
and kept slgt chc PoPs to account for this, with best chance
across nrn zones in vcnty of the upper low. Any showers will end
quickly by sunset as activity will be diurnally driven, and
temps cool to below climo with dry air mass moving in behind the
low. Temps drop into the mid/upr 40s (low/mid 50s beaches).
Highs Sunday will be seasonably mild, with readings generally
in the upper 60s to lower 70s.

Monday through Tuesday...Subtropical high pressure is expected
to ridge into the area early next week, bringing very pleasant
and rain- free conditions with temps moderating each day. Highs
near climo on Mon with low/mid 70s, and above climo by Tue with
mid 70s to low 80s.

Wednesday through Thursday...A backdoor cold front will approach
and move through the region by late Wed or early Thur, being
forced by low amplitude shortwave moving through nrn stream.
This feature could be a focal point for showers and storms, as
at least marginal instability will be present with decent shear
in place, but with timing/evolution differences only going for
small chc pops at this time. Temperatures will be about 5 to 10
degrees above normal on Wed. By Thur, the front will push
through and temps cool back to near climo with high pres
building in.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
Short Term /through Sat/...
As of 1020 pm Friday...Convection has moved east of the TAF
sites. Only scattered convection forecast for the rest of
thenight. Expect grad lifting and decreasing clouds with VFR
late tonight thru Sat. SSW winds will again gust 20 to 25 kts
Sat.

Long Term /Sat night through Tue/...
As of 4 AM Fri...More settled (VFR) conditions will gradually
ensue again on Saturday and dominate through early next week
behind the strong cold front moving through early Sat morning.

&&

.MARINE...
Short Term /Tonight and Sat/...
As of 10 pm Friday...No changes with very hazardous winds/seas
next 12 to 24 hrs. Cont Storm warning Oregon Inlet to Cape
Lookout with Gales rest of wtrs.

S winds currently 20 to 30 kts will peak this evening ahead of
front as low lvl jet crosses. Expect winds to reach 30 to 40 kts
with outer central wtrs reaching 40 to 50 kts with some higher
gusts. These winds will lead to seas reaching 15+ feet of OBX
tonight. As the front moves offshore Sat expect SSW winds to
remain gusty at 15 to 25 kt. Seas will be slow to subside
reaching 7 to 11 ft later Sat.

Long Term /Sat night through Tue/...
As of 4 AM Fri... The cold front will cross the waters Saturday
morning, and while winds will decrease drastically from gale and
storm force, only slight improvement this weekend, as seas
remain elevated above 6 ft due in part to continued SW flow in
the 15-25 kt range. Good boating conditions finally return by
the beginning of the work week as high pres builds in.

&&

.TIDES/COASTAL FLOODING...
As of 3 PM Friday...Strong southerly winds will build waves in
the surf zone from Hatteras Island S to 8+ ft later this
afternoon and continuing into Saturday. This rough surf will
likely lead to some beach erosion and poss local overwash. The
strong winds will bring minor increases in water levels over the
northern Pamlico Sound into the Roanoke/Croatan Sounds region
this evening and tonight. High Surf Advisories will remain in
effect. Wl cont to hold off on Coastal Flood Advisory as this
time as water levels rises will mainly be 1-2 feet and will be
short lived with a fast moving system.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 4 AM EDT Saturday for NCZ047-081-203.
     Beach Hazards Statement through Saturday evening for NCZ195-
     196-199-203>205.
     High Surf Advisory until 9 PM EDT Saturday for NCZ195-196-199-
     204-205.
     Wind Advisory until 2 AM EDT Saturday for NCZ195-199.
     High Wind Warning until 7 AM EDT Saturday for NCZ204-205.
     High Wind Warning until 5 AM EDT Saturday for NCZ196.
MARINE...Gale Warning until 5 AM EDT Saturday for AMZ131-136-137-158-
     230-231.
     Gale Warning until 8 AM EDT Saturday for AMZ135.
     Storm Warning until 5 AM EDT Saturday for AMZ152-154-156.
     Gale Warning until 6 AM EDT Saturday for AMZ150.

&&

SYNOPSIS...MHX
NEAR TERM...HSA/RF
SHORT TERM...RF
LONG TERM...TL
AVIATION...HSA/CTC/TL
MARINE...HSA/RF/CTC/TL
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Apr 19, 8:31 PM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
831 PM EDT Fri Apr 19 2019

NCZ029-210045-
Martin-
831 PM EDT Fri Apr 19 2019

...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ044-079-090-091-210045-
Pitt-Greene-Duplin-Lenoir-
831 PM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ204-205-210045-
Ocracoke Island-Hatteras Island-
831 PM EDT Fri Apr 19 2019

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EDT SATURDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM EDT SATURDAY...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Beach Hazards Statement.
   Tornado Watch.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Beach Hazards Statement.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203-210045-
Northern Outer Banks-
831 PM EDT Fri Apr 19 2019

...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-210045-
East Carteret-
831 PM EDT Fri Apr 19 2019

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EDT SATURDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM EDT SATURDAY...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Beach Hazards Statement.
   Tornado Watch.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ046-094-194-210045-
Tyrrell-Pamlico-Southern Craven-
831 PM EDT Fri Apr 19 2019

...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ047-081-210045-
Mainland Dare-Mainland Hyde-
831 PM EDT Fri Apr 19 2019

...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-210045-
West Carteret-
831 PM EDT Fri Apr 19 2019

...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM EDT SATURDAY...
...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   High Surf Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ199-210045-
Coastal Onslow-
831 PM EDT Fri Apr 19 2019

...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM EDT SATURDAY...
...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   High Surf Advisory.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ045-080-193-210045-
Washington-Beaufort-Northern Craven-
831 PM EDT Fri Apr 19 2019

...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ092-198-210045-
Jones-Inland Onslow-
831 PM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.|

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 19, 9:11 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
911 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     1 SSW WASHINGTON        35.54N 77.06W
04/19/2019                   BEAUFORT           NC   911 CALL CENTER

            TREES DOWN IN CHOCOWINITY. TIME CONFIRMED BY
            RADAR.

&&

HEDEN
Local storm report, Apr 19, 9:12 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
912 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     1 SSW WASHINGTON        35.54N 77.06W
04/19/2019                   BEAUFORT           NC   911 CALL CENTER

            TREES DOWN IN CHOCOWINITY. TIME CONFIRMED BY
            RADAR.

0711 PM     TSTM WND DMG     2 E AYDEN               35.47N 77.38W
04/19/2019                   PITT               NC   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. EMERGENCY
            SERVICES RESPONDING.

0654 PM     TSTM WND DMG     2 SW JACKSONVILLE       34.74N 77.42W
04/19/2019                   ONSLOW             NC   PUBLIC

            1 INCH TREE LIMBS BROKEN, SHINGLE DAMAGE.

&&

HEDEN
Special weather statement, Apr 19, 9:19 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
919 PM EDT FRI APR 19 2019

NCZ045-046-081-200215-
Washington-Mainland Hyde-Tyrrell-
919 PM EDT FRI APR 19 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WASHINGTON...
HYDE...AND TYRRELL COUNTIES...

At 918 PM EDT, strong thunderstorms were clustered near Ponzer, or 26
miles southeast of Plymouth, moving north at 60 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Sladesville, Killkenny, Ponzer, Alligator, Gum Neck, Kilkenny,
Swindell Fork, Scranton, Fairfield, Pamlico Beach, Columbia, Woodley,
Rose Bay, Newfoundland, Scuppernong, Phelps Lake, Lake Mattamuskeet,
Frying Pan Landing, Pungo Lake and Alligator Lake.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3616 7591 3514 7630 3525 7649 3526 7649
      3532 7650 3529 7653 3533 7655 3535 7668
      3544 7665 3542 7659 3553 7662 3556 7647
      3562 7659 3605 7644 3610 7599 3617 7598
TIME...MOT...LOC 0118Z 194DEG 51KT 3559 7643

TL
Local storm report, Apr 19, 10:02 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1002 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     6 SOUTH WILLIAMSTON     35.77N 77.06W
04/19/2019                   MARTIN             NC   EMERGENCY MNGR

            A BARN MOVED OFF ITS FOUNDATION AND A TRUCK
            DAMAGED BY DOWNED LIMBS FROM A PINE TREE.
            DAMAGE 6 MILES SOUTH OF WILLIAMSTON ON
            THURMAN GRIFFIN ROADS AND DAVID ROGERSON
            ROAD APPROXIMATELY .75 MILES E OF HWY 17.

&&

HEDEN
Local storm report, Apr 19, 10:05 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1005 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     1 SSW WASHINGTON        35.54N 77.06W
04/19/2019                   BEAUFORT           NC   911 CALL CENTER

            TREES DOWN IN CHOCOWINITY. TIME CONFIRMED BY
            RADAR.

0711 PM     TSTM WND DMG     2 E AYDEN               35.47N 77.38W
04/19/2019                   PITT               NC   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. EMERGENCY
            SERVICES RESPONDING.

0654 PM     TSTM WND DMG     2 SW JACKSONVILLE       34.74N 77.42W
04/19/2019                   ONSLOW             NC   PUBLIC

            1 INCH TREE LIMBS BROKEN, SHINGLE DAMAGE.

0218 PM     TSTM WND DMG     6 SOUTH WILLIAMSTON     35.77N 77.06W
04/19/2019                   MARTIN             NC   EMERGENCY MNGR

            A BARN MOVED OFF ITS FOUNDATION AND A TRUCK
            DAMAGED BY DOWNED LIMBS FROM A PINE TREE.
            DAMAGE 6 MILES SOUTH OF WILLIAMSTON ON
            THURMAN GRIFFIN ROADS AND DAVID ROGERSON
            ROAD APPROXIMATELY .75 MILES E OF HWY 17.

&&

HEDEN
Special weather statement, Apr 19, 10:16 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1016 PM EDT FRI APR 19 2019

NCZ047-081-203-200315-
Mainland Dare-Mainland Hyde-Northern Outer Banks-
1016 PM EDT FRI APR 19 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN HYDE AND
DARE COUNTIES...

At 1016 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northeast of Newfoundland to near
Buffalo City to near Gull Rock. Movement was northeast at 45 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Kill Devil Hills, Stumpy Point, Southern Shores, Manns Harbor, Nags
Head, Mashoes, Manteo, East Lake, Sanderling, Colington, Whalebone,
Nebraska, Lake Landing, Middletown, Fort Landing, Buffalo City,
Roanoke Island Festival Park, Nags Head Fishing Pier, Bodie Island
Lighthouse and Duck Coe Pier.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3579 7545 3575 7550 3577 7553 3574 7551
      3524 7610 3586 7605 3592 7601 3591 7606
      3596 7606 3596 7601 3605 7609 3610 7599
      3617 7597 3607 7580 3609 7574 3623 7579
      3622 7558 3595 7545
TIME...MOT...LOC 0216Z 221DEG 37KT 3603 7602 3576 7597 3537 7604

TL

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:11 PM EDTSpecial Weather StatementMHXBeaufort, Hyde, Pamlico, Washington64 min
Apr 19, 9:19 PM EDTSpecial Weather StatementMHXTyrrell56 min
Apr 19, 10:16 PM EDTSpecial Weather StatementMHXDare59 min
Apr 19, 11:56 PM EDTAreal Flood AdvisoryMHXDare, Hyde2 hr
Apr 20, 1:57 AM EDTTornado WarningMHXHyde, Tyrrell24 min
Apr 20, 4:34 AM EDTSevere Thunderstorm WarningMHXDare56 min
Apr 20, 6:42 AM EDTSmall Craft AdvisoryMHX48 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.